J Atr Fibrillation
atrial fibrillation; catheter ablation; cryoballoon; migraine; transseptal catheterization
We report the case of a 58-year-old woman who developed a headache and visual disturbances after a cryoballoon ablation procedure for atrial fibrillation at our institution. She presented to the emergency department four days post ablation and was admitted the hospital for overnight observation. Serial neurological examinations and neuroimaging were unremarkable for stroke or transient ischemic attack. The patient had some brief transient visual changes which resolved completely after several days, with no further clinical sequelae. She followed up in the outpatient neuro-ophthalmology clinic and had a normal visual field examination. She was given a diagnosis of new onset migraine with visual aura.
Nadha, Annupreet and Williams, Eric S, "New migraine with visual disturbance after cryoballoon ablation of atrial fibrillation." (2017). Articles, Abstracts, and Reports. 1387.